# SDR USAA010487

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.7 INCH, RIGHT AFT GALLEY SERVICE DOOR CUTOUT, FORWARD LOW CORNER.  DAMAGE CUTOUT, INSTALLED FILLER AND REPAIR DOUBLER, TEXAS PATCH, PER SRM 53-30-3 FIG 24.  (M)
